# SDR ZW0A0205001

- Difficulty date: May 7, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 12,165 hours, 5,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Severed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPARTMENT, LONGERON 30 WAS FOUND SEVERED AT STA 1219.  REPLACED LONGERON PER SPM 6-70-01.
